I've had serious problems with erectile dysfunction for about 9 months. As far as I can tell, that's when I started having problems with my lower abdomen. It's a mild but persistent pain. I've been to a few doctors now, and no one has been interested in entertaining the idea that these 2 problems, that were introduced in tandem, have a common cause. I'd appreciate your thoughts.
Some more information:
I'm 27. Male.
I've gotten a lipid panel done. Everything's fine.
I've been on Lithium 450mg for 2 months.
I've had extreme fatigue for maybe 2 months. Hmm...
My testosterone is in the low 300s. I just recently started testosterone therapy.
At the time of the problem, I had taken Cymbalta for a few months. I discontinued use.
I've taken SSRIs for about 15 years. It's been at least 6 months since I've taken an SSRI.
I experienced mild and sporadic ED for about 2 years, and then in the Cymbalta period it became severe and chronic.
The gastroenterologist heard "ED" and sent me to the urologist. The urologist suspected low testosterone. He ran some tests. They came back low. He, however, said they were "normal". So I went to another doctor and he couldn't write the prescription fast enough.
I've been eager to accept a solution, so I can rest easy that my problems will be dealt with, but I can't deter this nagging feeling that the answer has to incorporate both my libido and my abdomen.